# SDR SWAA2021081395523

- Difficulty date: June 24, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT ACB BS767 - BS787 RBL21 WL157. MARKED / CORROSION ON FWD SHIELD AT ACB BS767-BS787 RBL21 WL157 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEM NEED TO REMOVE AND REPLACE IAW SRM 51-10-02 PAR 9C. REMOVED AND REPLACED NEW SHIELD WEB PN# 146A8127-12; PO#774635 IAW SRM 51-40-02 AND IAW DWG# 146A0081
